# SDR COMA0260645

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 21,517 hours, 20,667 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5949 LEFT WINDOW HEAT INOP.SWITCHED WIRING TO ALTERNATE HEAT SENSORS. OPERATONAL CHECK SATISFACTORY.
